Oct 3, 2012
What must i do to keep my skin colour?
| Response from Dr. Henry
To discuss possible effects of HIV treatment on skin color details regarding your past and present HIV treatment, current HIV and other meds, and the nature of the change in skin color you have experience. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush A Symptom Of Ars?
- Is Tingling Lips A Sign Of HIV?
- Achy Balls After Licking Penis Worried I Have HIV
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Red Spots After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.